# SDR ASOA201705233177

- Difficulty date: May 23, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 31,794 hours, 20,189 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 14546164901
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED A RAPID CABIN DEPRESSURIZATION DURING DESCENT AT FL 240.  EMERGENCY DECLARED. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND FOUND MISSING 12 INCH SECTION OF DOOR SEAL.  REPLACED THE CARGO DOOR SEAL AND PERFORMED PRESSURIZATION CHECK. T HE AIRCRAFT WAS RETURNED TO SERVICE.
